RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 5, Pages 131–138 (Mi fpm1841)  

On generalizations of quasi-isomorphism on Abelian groups

V. M. Misyakov

Tomsk State University

Abstract: The notions of quasi-embedding, quasi-equality, and quasi-isomorphism are generalized and their properties are studied.

Full text: PDF file (123 kB)
References: PDF file   HTML file
UDC: 512.541

Citation: V. M. Misyakov, “On generalizations of quasi-isomorphism on Abelian groups”, Fundam. Prikl. Mat., 22:5 (2019), 131–138

Citation in format AMSBIB
\Bibitem{Mis19}
\by V.~M.~Misyakov
\paper On generalizations of quasi-isomorphism on Abelian groups
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 5
\pages 131--138
\mathnet{http://mi.mathnet.ru/fpm1841}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1841
  • http://mi.mathnet.ru/eng/fpm/v22/i5/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020